# SDR C8GA20090145

- Difficulty date: June 8, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 59,266 hours, 37,310 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT THE LEFT WING I/B FOREFLAP UPPER GUIDE PLATE ON TOP IS CRACKED. DAMAGED CHAFE STRIP WAS REMOVED, FABRICATED CHAFE STRIP DIA 3" X 11" FROM 301 1/4 HD .016". INSTALLED BONDED REPAIR, NO OTHER DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
